# SDR FDEA201206072123

- Difficulty date: June 7, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 91,939 hours, 26,011 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: NCA60463
- Condition: Cracked
- Location: Nlg Ww
- Part time: 26,018 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL LT BULKHEAD FWD CORNER HAS A CRACK IN THE WEB.  COMPLIED WITH EA 8-5310-161338 AND SRM 53-30-00, FIG 6.
